# SDR SWIA972139

- Difficulty date: November 30, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 25,037 hours, 31,892 cycles
- Engine: Pwa PW118B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF RIGHT LANDING GEAR WOULD NOT COME UP FOLLOWED BY LOUD GRINDING NOISE FROM RIGHT SIDE OF AIRCRAFT.  CYCLED GEAR DOWN, DID NOT CYCLE GEAR BACK UP BECAUSE OF CONCERN FOR PREVIOUS TWO RIGHT UPS OF PROBLEMS.  RED INTRANSIT LIGHTS REMAINED ON WITH GEAR IN DOWN POSITION NOISE STOPPED.  RETURNED TO SBA. INSTALLED SERVICEABLE RIGHT INBOARD GEAR DOOR SEQUENCE VALVE IAW 52-33-00.  PERFORMED GEAR SWING TWELVE TIMES.  OPS CHECK GOOD.  SN ON 303  SN OFF 2178
